Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Small eigenvalues of the Laplace operator on compact Riemann surfaces


Author: Burton Randol
Journal: Bull. Amer. Math. Soc. 80 (1974), 996-1000
MSC (1970): Primary 30A46
DOI: https://doi.org/10.1090/S0002-9904-1974-13609-8
MathSciNet review: 0400316
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Huber, Zur analytischen Theorie hyperbolischer Raumformen und Bewegungsgruppen. II, Math. Ann. 142 (1960/61), 385-398. MR 23 #A3845. MR 126549
  • 2. H. P. McKean, Selberg's trace formula as applied to a compact Riemann surface, Comm. Pure. Appl. Math. 25 (1972), 225-246. MR 473166
  • 3. A. Selberg, Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series, J. Indian Math. Soc. 20 (1956), 47-87. MR 19, 531. MR 88511
  • 4. B. Randol, On the analytic continuation of the Minakshisundaram-Pleijel zeta function for compact Riemann surfaces, Trans. Amer. Math. Soc. (to appear). MR 369286

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A46

Retrieve articles in all journals with MSC (1970): 30A46


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13609-8

American Mathematical Society